The Annals of Mathematical Statistics

Cumulative Frequency Functions

Irving W. Burr

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 13, Number 2 (1942), 215-232.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731607

Digital Object Identifier
doi:10.1214/aoms/1177731607

Mathematical Reviews number (MathSciNet)
MR6644

Zentralblatt MATH identifier
0060.29602

JSTOR
links.jstor.org

Citation

Burr, Irving W. Cumulative Frequency Functions. Ann. Math. Statist. 13 (1942), no. 2, 215--232. doi:10.1214/aoms/1177731607. http://projecteuclid.org/euclid.aoms/1177731607.


Export citation